# SDR AWXA200601851

- Difficulty date: October 25, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834525
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-16 CHECK - NR 5935073,  CRACKED INTERCOSTAL, BS 344 - BS 360, BL 0, WL 208.  REPAIRED CRACKED INTERCOSTAL, BS 344 - BS 360, BL 0, WL 208 IAW SRM 51-70-11.
